# SDR 02335659

- Difficulty date: December 1, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LANDING, THE CREW RECEIVED A "TOILET SMOKE" EICAS MESSAGE FOLLOWED BY CONFIRMED SMOKE IN THE CABIN.  THE AIRCRAFT WAS STOPPED AND PASSENGERS WERE EVACUATED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE RT AIR CONDITIONING PACK AIR CYCLE MACHINE (ACM).  THE PACK COALESCER SOCKS WERE REPLACED DUE TO THE SMOKE AND THE OVERWING EMERGENCY EXIT DOORS WERE INSPECTED AND REINSTALLED.  OPERATIONAL AND PRESSURIZATION CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
